# SDR AALA202309195462

- Difficulty date: September 14, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N909AM
- Make and model: Airbus A320*
- Aircraft serial: 7756
- Aircraft time: 18,279 hours, 7,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 150222
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 10WL IS INOPERATIVE. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 10WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
